Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taken femiplan pills after intercourse, no period, pregnant?

hello having so much saliva in my mouth and stomach upset for the past one week and i suspect that the contraceptive that i used may not have worked...i had my periods on 25th February and then 1st March i had sex and the same day i took femiplan pills for the next six days and i stopped..could it be that am pregnant and am afraid to go for pregnancy test....
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  725
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Thank you for your query. I can understand your concerns.

It can be that you are pregnant. But still to confirm it i want you to do a pregnancy test with a UPT kit . It costs cheap and is available in all pharmacy.
The instructions on how to use it & how to read the test is given on the Kit Box

You have to get a pregnancy test

Feel free to consult me directly


Dr. Som Biswas M.D.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor